Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 6143934, 18 pages
https://doi.org/10.1155/2018/6143934
Research Article

Hybrid B-Spline Collocation Method for Solving the Generalized Burgers-Fisher and Burgers-Huxley Equations

1Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan
2Department of Mathematics, National College of Business Administration and Economics, Lahore 54000, Pakistan

Correspondence should be addressed to Muhammad Abbas; kp.ude.sou@sabba.m

Received 17 August 2017; Revised 5 November 2017; Accepted 13 December 2017; Published 18 January 2018

Academic Editor: Chaudry M. Khalique

Copyright © 2018 Imtiaz Wasim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Imtiaz Wasim, Muhammad Abbas, and Muhammad Amin, “Hybrid B-Spline Collocation Method for Solving the Generalized Burgers-Fisher and Burgers-Huxley Equations,” Mathematical Problems in Engineering, vol. 2018, Article ID 6143934, 18 pages, 2018. https://doi.org/10.1155/2018/6143934.